phidippus

Anxiety or mood inbalance?

3 posts in this topic

So I was on Lithium, Invega and Vyvanse and I was having depression-restlesness, poor concentration, feelings of hopelessness. Then I started getting anxious about everything. I stopped the Vyvanse and the anxiety did not abate. It seems like I traded depression for anxiety. Is my mood unstable? I have started Effexor-how long until it treats the anxiety?

Share this post


Link to post
Share on other sites

Effector can take a few weeks to kick in. You might notice some benefit after two weeks but the full benefit may not show for a month or two.

Share this post


Link to post
Share on other sites

See if you think the Invega might be causing the restlessness. Almost like mild akathisia. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now